Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Juliet7714

Steriods while on Accutane

Recommended Posts

Hello all,

I've been posting on this site throughout my treatment.

I'm on month 5, taking 80mg/day. I am still breaking out with several new cysts a month, so my derm recommended that I take steroid for my final month of treatment. I started 4 days ago....

Anyone else ever taken steroids while on Accutane? Just wanted to hear from you guys and see what kind of side effects you've experienced. I'm very very tired and pretty irritable....but who knows if its the steroids or just the fact that I'm sick of being on Accutane!

Less than a month to go, but still not getting the resulted I hoped for. Guess it doesn't work wonders on everyone...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×